# SDR DHL2003749500

- Difficulty date: September 24, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 57,226 hours, 28,656 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, SKIN DENT LT WING L/E AT LEADING EDGE STA. 130 ( ABOVE IB EDGE OF NR 3 LE FLAP ).  CUT-OUT DAMAGED AREA AND FABBED FILLER FROM 2024 T3 .040 P.O. NR 90024 DIM 2.5 INCH X 1.5 INCH AND DOUBLER FROM 2024 T3 .050 P.O. NR 90096 DIM. 6.5 INCH X 6 INCH IAW B-727 SRM 57-30-4 FIG. 5. PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED I.A.W. B-727 SRM 57-30-4 FIG.5.
